# SDR CALA2024080602166

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N62017
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL HANDLE PAN IS GOUGED IN MULTIPLE AREAS TO INCLUDE AT THE PRESS TO RELEASE BUTTON. L4 DOOR EXTERNAL HANDLE PAN DAMAGE FOUND TO BE OUT OF LIMITS DETAILS. REMOVED AND REPLACED AND INSTALLED PAN P/N -146N6201-7.  IAW SRM 51-40-02 PARA 4 AND 9 AND BOEING DRAWING 146N6100 REV C.  SEE PARTIAL WORK ON AMES NON ROUTINE 173487-0800-0050
